# SDR CALA2014082001146

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 45,329 hours, 15,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 500AR CRACKED AT INBD RIVET FOR AIR CONDITIONING SUPPORT EXTRUSION BETWEEN STRINGER 8R & 9R.  REPAIRED CRACKED FRAME IAW EA 6310-04716 REV G FIG 3 .
